Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 31, 2014, 09:04:39 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 644132
  • Total Topics: 49025
  • Online Today: 162
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 100
Total: 106

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First blood report since starting medication  (Read 263 times)

0 Members and 1 Guest are viewing this topic.

Offline IndianPoz

  • Member
  • Posts: 21
First blood report since starting medication
« on: August 04, 2014, 01:40:47 PM »
Hi,

I got my blood work done two days ago, for the first time since I started on Teevir(Atripla) almost 4 months ago. I have not missed a single dose.

I got the reports today.

Viral Load is less than 20 copies/ml - I guess that means "Undetectable" :)
CD4 count is 385, up from 201 and CD4% is 31%, up from 20%

Kidney, Liver, Sugar, Uric Acid, CBC etc are all within normal range.

The only bad news was my lipid profile numbers. These numbers are through the roof. My total cholesterol is 245!!!! This number has never gone beyond 175, so I'm quite shocked.

I was in the US for almost 2 months & just got back to India a few days back. The first week I was there I was losing weight rapidly (or so I thought), so I started eating a lot and eat a lot of junk food. I ended up putting on over 10 lbs in six weeks - so I was expecting a high cholesterol, but 245 seems quite high.

Does Atripla affect cholesterol numbers or is it all a result of my bad eating habits the last two months? I really need to watch this & bring my numbers back to normal.

Overall, I'm quite pleased with my report.

Cheers
3/29/2014: ELISA +ve
4/7/2014: WB confirm; CD4-201(20%);VL-17065;started Trustiva/Teevir(Atripla)
8/2/2014: CD4-385(31%); VL < 20 copies/ml

Online zach

  • Member
  • Posts: 1,623
  • built to last
Re: First blood report since starting medication
« Reply #1 on: August 04, 2014, 01:47:52 PM »
doing great man, don't change a thing as long as things stay smooth

congrats, really, i know what a weight off your mind that is. now go live!
gonna go up to the mountain, for to find a little peace
looking over the valley, for the beauty i see
out across the hills, forevermore

Offline pittman

  • Member
  • Posts: 228
Re: First blood report since starting medication
« Reply #2 on: August 04, 2014, 07:03:59 PM »
Wait until you get another test to see. I normally had perfect numbers on that front until one test where they were quite high.  next test and since then have been back to my normal values.

Sometimes what you eat the day before can effect it. A big serving of kulfi or other high-fat yumminess could skew the results. Not saying that was it in your case, but look for a trend instead of an anomaly.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.